A generalization of the Gauss-Lucas theorem release_ztfshdgcprflnl6omgopgsmyc4

by J. L. Díaz-Barrero, J. J. Egozcue

Published in Czechoslovak Mathematical Journal by Institute of Mathematics, Czech Academy of Sciences.

Volume 58p481-486 (2008)

Archived Files and Locations

application/pdf  201.3 kB
file_46jb2xgl45c5hgswm5dmlcokgi
web.archive.org (webarchive)
dml.cz (repository)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2008
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0011-4642
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 93c53dd9-8ce7-498d-a920-6c609d33bc1b
API URL: JSON